MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-3009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 78 year old female patient had an initial right tka on (b)(6) 2020.The patient was revised on (b)(6) 2022 due to poly delamination and pitting.Everything was removed.The patient was not revised to exactech devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Product not returning: disposed at hospital.Unable to obtain x-rays.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 5059560 (b)(6) - logic cr femoral cem, right, sz 3.5440247 (b)(6) - threaded pin size 2.3 collared.5628452 (b)(6) - lgc tibial fit tray cem sz 3f / 2t.6486308 (b)(6) - holding pin mini sharp point 4 pk.6528582 (b)(6) - three peg patella 35mm.6557688 (b)(6) - 3 trocar, mod.Hex 2pk.S006532 (b)(6) - threaded pin size 2.3 collared.S016073 (b)(6) - threaded pin size 3.0 collarless.(h3) the reason for the revision reported may be due to prosthesis wear as reported or inclusion of the polyethylene in the packaging recall.While minor scratches and pitting are visible in the provided image, the reported delamination could not be confirmed on the image of the explanted tibial insert.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19512144
Report Number1038671-2024-01893
Device Sequence Number12622837
Product Code JWH
UDI-Device Identifier10885862230409
UDI-Public10885862230409
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number02-012-51-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date06/11/2024
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight52 KG